# SDR IXXA2023060702

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 115,522 hours, 22,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0980103
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FWD IB SEAT TRACK IS CRACKED.
